# SDR 07FDEA02301

- Difficulty date: June 28, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT STRINGER IS CRACKED AT RIVET IN LOWER CHANNEL BS 72 10, STR 27R.  REMOVED STRINGER SPLICE AT BS 720 10".  FABRICATED, LOCATED AND DRILLED AND DEBURRED NEW STRINGER SPLICE USING BAC1498-132 MATERIAL.  TREATED AND PRIMED AND INSTALLED STRINGER AT BS720 10 REF SRM 51-30-2, 53-10-3 PG 9, FIG 1, MM 51-20-021-7, 51-20-151-7.
